# SDR HALA0600641

- Difficulty date: August 29, 2006
- Submitted: August 30, 2006
- Operation: Air carrier
- Aircraft: N479HA
- Make and model: Boeing 717-200
- Aircraft serial: 55124
- Aircraft time: 7,581 hours, 18,844 cycles
- Engine: Rroyce BR700715A130
- Engine time: 7,073 hours, 17,572 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Ignition Sys
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - RT ENG WOULD NOT START.  RTS IGNITION SYSTEM PER FIM 73-21 TASK 801, OPS CHECK GOOD.  OK FOR SERVICE.
